# SDR AALA202003209014

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 18,998 hours, 5,072 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: RH AFT SERVICE DOOR EMER CYLINDER/ACCUM LOW PRESSURE. SERVICED RH AFT SERVICE DOOR EMER CYLINDER/ACCUM IAW AMM 52-10-00-614-001.
